# SDR W8PA971511

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY FLOOR TRACK LIGHTING PULLED OUT AT ROW 3 AND 4.  RECONNECTED FLOOR TRACK LIGHTING, OPS CHECK NORMAL.
